MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE
Model Number 928857
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary : exec summary - no samples (including photos) were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and the root cause is undetermined.A review of the manufacturing records was performed, this is the 1st related complaint for scale marking defective on lot # 7233886 and no non-conformances were raised in association with this type of event for this lot concluding all inspections were performed as per the applicable operations and met qc specifications.Capa/sa - based on the above no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) are required at this time.Dhr review - a lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description
It was reported that 1 syringe 0.5ml 31ga 8mm had scale marking issues.The following information was provided by the initial reporter : the consumer reported syringes with smeared scale marking.Date of event : unknown samples status : discarded.

Brand Name
SYRINGE 0.5ML 31GA 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12239530
Report Number1920898-2021-00825
Device Sequence Number3612385
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model Number928857
Device Catalogue Number928857
Device Lot Number7233886
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1